MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047; DRILL, BONE, POWERED
Model Number 03.503.476
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the drill bit was broken during an unknown procedure.It is unknown if there were fragments generated.There was no surgical delay reported.Procedure was successfully completed.Patient outcome was unknown.This report is for one (1) matrixmandible 1.5mm drill bit j-latch for 03.503.045/.047.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMANDIBLE 1.5MM DRILL BIT J-LATCH FOR 03.503.045/.047
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9246466
Report Number2939274-2019-61785
Device Sequence Number3935284
Product Code DZI
UDI-Device Identifier10887587012971
UDI-Public(01)10887587012971
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.476
Device Catalogue Number03.503.476
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR